MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 550 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 550 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer emailed that the fiber tip fell off prior to using it.They used a new fiber to complete the case.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An investigation was initiated; however, the device was not returned for evaluation, so product analysis could not be performed and the reported issue could not be confirmed.Based on the information available, several potential factors could contribute to fiber tip detachment.The labeling review found that the product ifu states, inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement and hold the fiber tip to a non-reflective surface, and ensure that a circular red/green spot appears.If the spot is not circular, cleave the fiber (see fiber tip renewal during operation for details.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.A risk review was completed and confirmed that the event of fiber cap/tip detachment of device or device component was defined in the risk documentation and is documented.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A device history record (dhr) review indicates the device met all manufacturing specifications, and therefore the failure was unlikely related to manufacturing.A review of available manufacturing records did not identify any abnormalities or indications of a broader quality concern.The reported event is consistent with known potential failure modes that may occur under certain circumstances.Because no product was returned and no evidence pointed to a specific cause, the most probable cause could not be established.

Brand Name
LUMENIS MOSES 550 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24371162
Report Number2124215-2026-08949
Device Sequence Number12016436
Product Code GEX
UDI-Device Identifier07290109143453
UDI-Public(01)07290109143453(17)280323(10)15542509
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0015542509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown